# SDR A6WA201040537

- Difficulty date: July 6, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 17,156 hours, 16,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF 280 BULKHEAD AFT FLIGHT DECK CUT OUT ON RT SIDE IS CHAFED IN 2 SPOTS REPAIR IAW REO 601R-53-11-1727, REV C 2009/09/24.  REPAIR 1 (WEB REPAIR AND CHANNEL MINOR BLEND OUT).
